# SDR AALA20170212015

- Difficulty date: February 10, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 73,223 hours, 8,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY EXIT FLOOR PROXIMITY INDICATOR IS DAMAGED. REMOVED AND REPLACED INDICATOR. OPERATIONAL CHECK GOOD.
